# SDR A6WA200940244

- Difficulty date: April 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 13,247 hours, 12,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135101-22 - PASSENGER DOOR ASSIST MOTOR STIFFENER FOUND CRACKED.  PASSENGER DOOR ASSIST MOTOR STIFFENER REPLACED IAW SRM 51-42-06 AND SRM 52-42-13.  (K)
